RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1950, Volume 14, Issue 2, Pages 155–178 (Mi izv3261)  

This article is cited in 1 scientific paper (total in 1 paper)

On topological spaces compact in a given interval of powers

Yu. M. Smirnov


Full text: PDF file (2961 kB)

Bibliographic databases:
Received: 02.02.1948

Citation: Yu. M. Smirnov, “On topological spaces compact in a given interval of powers”, Izv. Akad. Nauk SSSR Ser. Mat., 14:2 (1950), 155–178

Citation in format AMSBIB
\Bibitem{Smi50}
\by Yu.~M.~Smirnov
\paper On topological spaces compact in a given interval of powers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1950
\vol 14
\issue 2
\pages 155--178
\mathnet{http://mi.mathnet.ru/izv3261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=35004}
\zmath{https://zbmath.org/?q=an:0040.09605}


Linking options:
  • http://mi.mathnet.ru/eng/izv3261
  • http://mi.mathnet.ru/eng/izv/v14/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Antonovskii, D. V. Chudnovskii, “Some questions of general topology and Tikhonov semifields. II”, Russian Math. Surveys, 31:3 (1976), 69–128  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:124
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020